# SDR 2020FA0000041

- Difficulty date: July 10, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N793CJ
- Make and model: Cessna 525
- Aircraft serial: 5250021
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Hinge
- Condition: Cracked
- Location: Nacelle
- Component: Door Assembly, Cessna
- Component part number: 639202317
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED $14,000.00 SB525-04-1 IMPROVEMENT KIT WHICH REPLACED OUT THE OLD DOOR ASSEMBLY ON THE LEFT AND RIGHT SIDES.  AFTER ABOUT THREE HUNDRED HOURS OF OPERATION AND NINE MONTHS SINCE INSTALLATION THE LEFT DOOR HINGE HAS FAILED.  AFTER REMOVAL FOUND THE HINGE ASSEMBLY CRACKED AT THE WELD JOINT.  AFTER COMPARING THE ORIGINAL HINGE WITH THE NEW HINGE WE FOUND THE NEW HINGE IS ONLY WELDED IN ONE SPOT WHERE AS THE ORIGINAL HINGE IS WELDED IN BOTH THE TOP AND BOTTOM SIDE MAKING IT MUCH STRONGER.  MANUFACTURER NEEDS TO FIX THIS PROBLEM.
